On the Statistical Convergence of Metric-Valued Sequences

Authors

  • U. Değer
  • A. A. Dovgoshei
  • M. Küçükaslan

Abstract

We study the conditions for the density of a subsequence of a statistically convergent sequence under which this subsequence is also statistically convergent. Some sufficient conditions of this type and almost converse necessary conditions are obtained in the setting of general metric spaces.

Published

25.05.2014

Issue

Section

Short communications

How to Cite

Değer, U., et al. “On the Statistical Convergence of Metric-Valued Sequences”. Ukrains’kyi Matematychnyi Zhurnal, vol. 66, no. 5, May 2014, pp. 712–720, https://umj.imath.kiev.ua/index.php/umj/article/view/2172.